Region distributions of some small diameter graphs
نویسندگان
چکیده
منابع مشابه
On Diameter of Line Graphs
The diameter of a connected graph $G$, denoted by $diam(G)$, is the maximum distance between any pair of vertices of $G$. Let $L(G)$ be the line graph of $G$. We establish necessary and sufficient conditions under which for a given integer $k geq 2$, $diam(L(G)) leq k$.
متن کاملSuperconnectivity of regular graphs with small diameter
A graph is superconnected, for short super-κ, if all minimum vertex-cuts consist of the vertices adjacent with one vertex. In this paper we prove for any r-regular graph of diameter D and odd girth g that if D ≤ g − 2, then the graph is super-κ when g ≥ 5 and a complete graph otherwise.
متن کاملTight Distance-regular Graphs with Small Diameter
We prove the following bound for a k regular graph on n vertices with nontrivial eigenvalues from the interval r s n k rs k r k s Equality holds if and only if the graph is strongly regular with eigenvalues in fk s rg Nonbipartite distance regular graphs with diameter d and eigenvalues k d whose local graphs satisfy the above bound with equality for s b and r b d are called tight graphs and are...
متن کاملCubic Cayley graphs with small diameter
In this paper we apply Pólya’s Theorem to the problem of enumerating Cayley graphs on permutation groups up to isomorphisms induced by conjugacy in the symmetric group. We report the results of a search of all three-regular Cayley graphs on permutation groups of degree at most nine for small diameter graphs. We explore several methods of constructing covering graphs of these Cayley graphs. Exam...
متن کاملDomination in planar graphs with small diameter
MacGillivray and Seyffarth (J. Graph Theory 22 (1996), 213–229) proved that planar graphs of diameter two have domination number at most three and planar graphs of diameter three have domination number at most ten. They also give examples of planar graphs of diameter four having arbitrarily large domination numbers. In this paper we improve on their results. We prove that there is in fact a uni...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Discrete Mathematics
سال: 1991
ISSN: 0012-365X
DOI: 10.1016/0012-365x(91)90121-h